# SDR SWAA2019071734986

- Difficulty date: July 1, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 27,632 hours, 16,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT (1) CORRODED AT BS. 843, LBL 45.  R&R #1 SEAT TRACK PR SRM.
